# SDR 2007UALA04847

- Difficulty date: November 26, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 56,028 hours, 30,629 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 58791
- Condition: Defective
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FOR DOOR 1R FALLS OUT OF BRACKET.  REPLACED POWER LEAD AT ROW 12.
